# SDR IPXA2025012791068

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 59,924 hours, 9,497 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 60B1002824
- Part serial: 07362H0266P5324
- Condition: Arced
- Location: R2
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O (R2) WINDOW OUTER PANE CRACK. R & R R1 WINDOW PER AMM REF 56-11-01/401 AND IPC REF 56-11-11-02B #30. A/C OK FOR SERVICE.
